# SDR UALA2013022201063

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,967 hours, 13,900 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT BLINKS.  DUE TO THE CHRONIC HISTORY OF DOOR 2R EMERGENCY EXIT IDENTIFIER SIGN LOWER LIGHT INTERMITTENTLY BLINKING.  PLEASE REPLACE BATTERY ASSEMBLY M1556 REF AMM. (PCN 585-4495).  REMOVED AND REPLACED M1556, OPS CHECKED SATISFACTORY.
